Mathematics in the Asian region has grown tremendously in recent years. There is a need to have a journal to unite such a development. The Asian Journal of Mathematical Sciences (AJMS) is a new journal that aims to stimulate mathematical research in the Asian region. It publishes original research papers and survey articles on all areas of pure mathematics and theoretical applied mathematics. High standards will be applied in evaluating submitted manuscripts, and the entire editorial board must approve the acceptance of any paper.

 

Asian Journal of Mathematical Sciences (AJMS) is an international Referred and Peer Reviewed Online Journal with E-ISSN: 2581-3463 published by B.R. Nahata Smriti Sansthan for the enhancement of Pure and Applied Mathematics, Mathematical Physics, Theoretical Mechanics, Probability and Mathematical Statistics, and Theoretical Biology.  

AJMS is an Open Access Online Journal that publishes full-length papers, reviews and short communications exploring and to promote diverse and integrated areas as Applied Mathematics and Modeling, Analysis and Its Applications, Applied Algebra and Its Applications, Geometry and Its Applications, Algebraic Statistics and Its Applications, Algebraic Topology and Its Applications.

SUBJECT CATEGORY

Papers reporting original research and innovative applications from all parts of the world are welcome.

Subject areas suitable for publication include, but are not limited to the following fields:

Applied Mathematics and Modeling:

  • Computational Methods,
  • Ordinary and partial Differential Equations,
  • Mathematical Modeling and Optimization,
  • Probability and Statistics Applications,
  • Operations research,
  • Model selection,
  • Bio Mathematics,
  • Data Analysis and related topics.  
  • Mathematical Finance,
  • Numerical Solution of Stochastic Differential Equations,
  • Stochastic Analysis and Modeling.

Analysis and Its Applications:

  • Approximation Theory and Its Applications,
  • Ergodic Theory,
  • Sequence Spaces and Summability,
  • Fixed Point Theory,
  • Functional Analysis and Its Applications and related topics.

Applied Algebra and Its Applications:

  • Information Theory and Error Correcting Codes,
  • Cryptography,
  • Combinatorics and Its Applications,
  • Cellular Automata,
  • Fuzzy and Its Applications,
  • Computational Algebra,
  • Computational Group Theory and related topics

Geometry and Its Applications:

  • Algebraic Geometry and Its Applications,
  • Differential Geometry,
  • Kinematics and related topics

Algebraic Statistics and Its Applications:

  • Algebraic statistics and its applications

Algebraic Topology and Its Applications:

  • Algebraic Topology and Its Applications,
  • Knot Theory and related topics

Pure and Applied Mathematics and its Applications:

  • Biology,
  • Chemistry,
  • Physics,
  • Zoology,
  • Health Science,
  • Earth Science,
  • Geology,
  • Social Sciences,
  • Industrial research,
  • Computer Science,
  • Agriculture and Forestry,
  • Environmental Sciences,
  • Statistics,
  • Engineering,
  • Natural Sciences,
  • Political Sciences.

JOURNAL PARTICULARS

Title

Asian Journal of Mathematical Sciences

Frequency

Quarterly

E- ISSN

2581-3463

P-ISSN

-

DOI

https://doi.org/10.22377/ajms.v1i1

Publisher

Mr. Rahul Nahata, B.R. Nahata College of Pharmacy, Mhow-Neemuch Road, Mandsaur-458001, Madhya Pradesh

Chief Editor

Dr. M.A. Naidu

Starting Year

2017

Subject

Mathematics subjects

Language

English Language

Publication Format

Online

Email Id

[email protected],[email protected]

Mobile No.

+91-7049737901

Website

www.ajms.in

Address

B.R. Nahata Smriti Sansthan, BRNSS PUBLICATION HUB, B.R. Nahata College of Pharmacy, Mhow-Neemuch Road, Mandsaur-458001, Madhya Pradesh

 

Vol. 6 No. 1 (2022): Asian Journal of Mathematical Sciences

View All Issues